# SDR SWAA2025013181478

- Difficulty date: December 29, 2024
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 65,115 hours, 39,070 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON GIRT BAR FITTING HARDWARE AND PLATE GALLEY SERVICE DOOR AT FWD GALLEY AREA. 2024-773791<[01] REPLACED GIRT BAR FITTING HARDWARE AND PLATE GALLEY SERVICE DOOR AT FWD GALLEY AREA IAW B737-700 AMM 25-66-02-400-801 STEP 3.D (1) FOR INSTALLATION STEPS SEE TASK 725-025-00-01Y (TTG8Q003CNG7 STEP 13);[02] CORRECTED STEP 1.  REPLACED GIRT BAR FITTING HARDWARE AND PLATE GALLEY SERVICE DOOR AT FWD GALLEY AREA IAW B737-700 AMM 25-66-02-400-801 STEP 3.D (1) THE INSTALLATION WILL BE ACCOMPLISHED ON (TTG8Q003CNG7 STEP 13);[03] TASK CARD COMPLETED.  REPLACED GIRT BAR FITTING HARDWARE AND PLATE GALLEY SERVICE DOOR AT FWD GALLEY AREA IAW B737-700 AMM 25-66-02-400-801 STEP 3.D (1) THE INSTALLATION WILL BE ACCOMPLISHED ON (TTG8Q003CNG7 STEP 13).
